# SDR ASAA2013011393682

- Difficulty date: January 13, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 23,129 hours, 7,264 cycles
- System (JASC): 8011 · Engine Starter
- Part: Brake Assy
- Part number: 254A12904
- Condition: Shorted
- Location: Nr 1 Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE.  LT ENGINE INDICATIONS NORMAL TROUGHOUT, LIGHT WENT OUT.  CAME BACK ON, REMAINED ON THROUGH DECENT, LANDING AND TAXI TO GATE.  DISCONNECTED D626 AND HMU DP1207, READ PIN 12, D626 TO GROUND, OPEN CIRCUIT TO GROUND, READ FROM D626 PIN 27 THROUGH S1026 AND S8 TO CIRCUIT BREAKER C1320, RESISTANCE IS 6.7 OHMS. TRIED JIGGLING SWITCHES AND SHAKING WIRES TO GET ANYTHING ABNORMAL, BUT ALL READINGS HELD. COMFIRMED HIGH RESISTANCE ON S1026 ENG HPSOV REF WDM 76-21-11. REMOVED START BRAKE ASSY NR 1 AND REPLACED S1060.  REF MM 76-11-10 AND WDM 76-21-11.  COMPLETED FULL INSTALLATION OF NR 1 ENG START BRAKE ASSY, REF 76-11-10. PERFORMED TESTS IGNITION SYS AUDIBLE TEST 74-00-00-750-801.  NR 1 EEC DISCRETE TEST  REF 73-21-00-700-809-F00.  NR 1 ENG FUEL SPAR VALVE ELCT AND IND TEST REF 28-22-00-710-801.   NR 1 ENG EEC TST REF 73-21-00.  ALL TESTS CK NORMAL.
